# SDR ASOA2013060703813

- Difficulty date: May 9, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 26,424 hours, 23,776 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FS 461 INTERCOSTAL ATTACH BRACKET AT RBL 9.0 CRACKED.  REPAIRED IAW SRM 51-42-06-00/51-42-20-00, SRM 51-21-11 AND 51-21-16.
